# SDR ASA0440172

- Difficulty date: October 1, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352414
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE  -  AFT CARGO BAY STRINGER CLIP BENT.  REMOVED AND REPLACED STRINGER CLIP.
